# SDR IPXA2022012678293

- Difficulty date: January 26, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N336UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37857
- Aircraft time: 30,726 hours, 10,655 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Location: Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ADURING CLIMB, PASSING 14000FT HAD PRESSURE SQUEAL COMING FROM MAIN ENTRY DOOR- CABIN PRESS WAS FINE FOR ENTIRE FLIGHT JUST HAD NOISE- SQUEAL STOPPED PASSING 24000FT IN DESCENTINSPECTED CREW ENRY DOOR SEALS & CLEANED DEBRIS PER AMM 52-12-00-206-001. PLEASE REPORT FURTHER IF REQ'D.
